# SDR 98ZZZX1655

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7201Q
- Make and model: Cessna 172L
- Aircraft serial: 17260501
- Engine: Lyc O320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105217
- Condition: Worn
- Location: Fuel Inlet
- Part time: 3,149 hours
- Component: Facet, MA4SPA
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL INLET FITTING HAD STRIPED THREADS OUT OF CARBURETOR HOUSING AND LEAKING FUEL.  INSTALLED REBUILT PART.
